# SDR REXA2012041700522

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 20,886 hours, 18,358 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MSG IN CRUISE FLT FL290-35 SAT AND 295 KIAS AT APROX 1900 ZULU.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12. PARAGRAPH (H) (6) (1) AMOC DATED MARCH 7 2009, TR # 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD 27-052G.  FAULT CODES 12 1B, 12 2B, 12 1B, 12 2B, 12 1B, 25 BC, 12 2B, 33 BC.  REPLACED RT BPSU IAW CRJ AMM 27-51-10.  OPC GOOD.
